# SDR UALA2013052103489

- Difficulty date: May 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 87,409 hours, 13,902 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON INBD SIDE ENGINE MOUNT ACCESS PANEL 446BL IS MISSING.   REPLACED PER AMM 54-53-01, REF CF634 FOR PAINTING PANEL.
